This medication has helped relieve my back pain for years. I have had 7 major back surgeries and a lumbar and thoraic fusion and I am also a heart patient. I have never had any signs of this medication being detrimental to my heart. My Dr. changed me to Tramadol and it made me ill with side effects. I am in pain and don't want to take medicine that makes you high.
There is a wide range of pain killers that should be able to help with this, and too many a time while on pain killers I was taking med for the nausea, vomiting, and dizziness... Always want to make sure you are following dosage info, eat before, don't eat, drink full glass of water, milk, or juice with med, stay put until you know how it effects you directly and remember there are medications out there to counteract pain killer side effects, and bothersome body reactions... blaze22
Lots of other pain meds on the market, but first how long did you take Darvon? They took it off the market because FDA said it was causing heart arrthymias, & 1 person died. I took it for 4 years in the ninties, & after that they discpvered I have a heart arrthymia. Hmmm, been wondering if that coud have caued it. Going to see my Primary today (he's the one who prescribed it) for another reason, but am going to mention it for sure.
I have 2 very good friends who used this medication and it worked very well for both of them, they both are older friends of mine and they have arthritic type pain there are several types of medications that could be used but when you adjust to something that works and you are able to function then it is a concern, they both have good doctors and I would imagine it's a matter of adjusting to change. the one does have an Rx for Ultram which as a matter of fact is tramadol, I know when my mom broke her arm they gave her Ultram in ER so thats probably about as weak as they go I am not for sure, I hope you find a medication that is able to work well for you and is not causing those side effects, I wish you the best
You want an answer here it is.The local news channel where i live at announced back in november and they said.That by law your doctor has to give you an alternative or you can file a class-action lawsuit like me for loss of enjoyment and basic compensation.If you need the number let me know.I'll Private message it to ya.Just tell your doctor that the drug got called off the drug market and that the local news said that your doctor has to give you an alternative or something that is similar and has the same effects.He has to or you can sue him and the drug company.Hope this helps:)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2009 • 2 answers
Posted 14 Dec 2009 • 2 answers
Posted 12 May 2011 • 2 answers
Posted 31 May 2011 • 6 answers
Posted 20 Jul 2017 • 0 answers